Bounded solutions of a difference equation with finite number of jumps of operator coefficient

  • A. Chaikovs'kyi Taras Shevchenko National University of Kyiv, 64/13 Volodymyrska str., 01601, Kyiv, Ukraine
  • O. Lagoda Kyiv National University of Technologies and Design, 2 Nemyrovycha-Danchenka str., 01011, Kyiv, Ukraine
Keywords: difference equation, bounded solution, Banach space
Published online: 2020-06-28


We study the problem of existence of a unique bounded solution of a difference equation with variable operator coefficient in a Banach space. There is well known theory of such equations with constant coefficient. In that case the problem is solved in terms of spectrum of the operator coefficient. For the case of variable operator coefficient correspondent conditions are known too. But it is too hard to check the conditions for particular equations. So, it is very important to give an answer for the problem for those particular cases of variable coefficient, when correspondent conditions are easy to check. One of such cases is the case of piecewise constant operator coefficient. There are well known sufficient conditions of existence and uniqueness of bounded solution for the case of one jump. In this work, we generalize these results for the case of finite number of jumps of operator coefficient. Moreover, under additional assumption we obtained necessary and sufficient conditions of existence and uniqueness of bounded solution.

Article metrics
PDF downloads: 229
Abstract views: 409
How to Cite
Chaikovs’kyiA., Lagoda O. Bounded Solutions of a Difference Equation With Finite Number of Jumps of Operator Coefficient. Carpathian Math. Publ. 2020, 12 (1), 165-172.